# SDR A6WA200940388

- Difficulty date: June 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 13,698 hours, 12,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FWD PRESSURE BULKHEAD WEB FS 202.75, LBL 23.71 PARKING BRAKE CABLE LOCATION.  REPAIR PERFORMED ON FWD PRESSURE BULKHEAD WEB FS 202.75 LBL 23.71 ON PARKING BRAKE LOCATION IAW REO 601R-53-11-563, REV NC.  (K)
